# SDR UPS03241369

- Difficulty date: September 15, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 52,298 hours, 36,656 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 6 SLAT IB TRACK  IB FLAP RIB CRACK AT FWD CORNER    NR 6 FLAT IB TRACK REMOVED IAW OHM 57-51-51 REPAIR CARRIED OUT IAW SRM 51-40-3.  NR 6 SLAT IB TRACK INSTALLED IAW OHM 57-51-51. FUNCTION TEST CARRIED OUT IAW MM 27-81-00. OPS. OK
